Alert archive / Maryland / High Wind Warnings in 2006

High Wind Warning 3, NWS Pittsburgh, PA

October 28, 2006

NWS Pittsburgh, PA issued this high wind warning at Oct 28, 2006, 4:04 AM EDT. It took effect at Oct 28, 2006, 4:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 28, 2006, 4:04 AM EDT (08:04 UTC)
In effect from
Oct 28, 2006, 4:00 PM EDT
Expired
Oct 28, 2006, 9:56 PM EDT
In force
6 hr
Issued by
NWS Pittsburgh, PA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KPBZ 280804
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
404 AM EDT SAT OCT 28 2006

MDZ001-WVZ023-041-281615-
/O.UPG.KPBZ.HW.A.0002.061028T2000Z-061029T1500Z/
/O.NEW.KPBZ.HW.W.0003.061028T2000Z-061029T1500Z/
GARRETT-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...KINGWOOD...
TERRA ALTA...PARSONS...DAVIS...THOMAS
404 AM EDT SAT OCT 28 2006

...HIGH WIND WARNING IN EFFECT FROM 4 PM EDT THIS AFTERNOON TO
10 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 4 PM EDT THIS AFTERNOON TO
10 AM EST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

VERY STRONG WINDS WILL DEVELOP LATE SATURDAY THIS AFTERNOON INTO
EARLY SUNDAY MORNING...AS AN INTENSE LOW PRESSURE SYSTEM MOVES
INTO THE EASTERN GREAT LAKES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029>032-WVZ001>004-012-021-022-281615-
/O.UPG.KPBZ.HW.A.0002.061028T2000Z-061029T1500Z/
/O.NEW.KPBZ.WI.Y.0009.061028T2000Z-061029T1500Z/
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST-
LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-
INDIANA-WASHINGTON-WESTMORELAND-GREENE-FAYETTE-HANCOCK-BROOKE-
OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER...
UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA...
EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...
HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE...
MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...
SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...
HERMITAGE...GROVE CITY...GREENVILLE...FARRELL...OIL CITY...
FRANKLIN...SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...
BUTLER...ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA...
WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...
MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON...
JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE...
UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON...
WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...MORGANTOWN
404 AM EDT SAT OCT 28 2006

...WIND ADVISORY IN EFFECT FROM 4 PM EDT THIS AFTERNOON TO 10 AM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 PM EDT THIS AFTERNOON TO
10 AM EST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

STRONG WINDS WILL DEVELOP ACROSS THE REGION LATE THIS AFTERNOON
INTO EARLY SUNDAY MORNING...AS AN INTENSE LOW PRESSURE SYSTEM
MOVES INTO THE EASTERN GREAT LAKES.

A WIND ADVISORY MEANS THAT WINDS AROUND 30 MPH ARE EXPECTED...WITH
GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$
4 follow-up statements
000 
WWUS71 KPBZ 280820
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
420 AM EDT SAT OCT 28 2006

MDZ001-WVZ023-041-281630-
/O.CON.KPBZ.HW.W.0003.061028T2000Z-061029T1500Z/
GARRETT-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...KINGWOOD...
TERRA ALTA...PARSONS...DAVIS...THOMAS
420 AM EDT SAT OCT 28 2006

...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM EDT THIS
AFTERNOON TO 10 AM EST SUNDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM EDT THIS
AFTERNOON TO 10 AM EST SUNDAY. 

VERY STRONG WINDS WILL DEVELOP LATE SATURDAY THIS AFTERNOON INTO
EARLY SUNDAY MORNING...AS AN INTENSE LOW PRESSURE SYSTEM MOVES
INTO THE EASTERN GREAT LAKES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029>032-WVZ001>004-012-021-022-281630-
/O.CON.KPBZ.WI.Y.0009.061028T2000Z-061029T1500Z/
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST-
LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-
INDIANA-WASHINGTON-WESTMORELAND-GREENE-FAYETTE-HANCOCK-BROOKE-
OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER...
UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA...
EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...
HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE...
MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...
SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...
HERMITAGE...GROVE CITY...GREENVILLE...FARRELL...OIL CITY...
FRANKLIN...SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...
BUTLER...ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA...
WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...
MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON...
JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE...
UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON...
WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...MORGANTOWN
420 AM EDT SAT OCT 28 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM EDT THIS AFTERNOON
TO 10 AM EST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 4 PM EDT THIS AFTERNOON TO
10 AM EST SUNDAY. 

STRONG WINDS WILL DEVELOP ACROSS THE REGION LATE THIS AFTERNOON
INTO EARLY SUNDAY MORNING...AS AN INTENSE LOW PRESSURE SYSTEM
MOVES INTO THE EASTERN GREAT LAKES.

A WIND ADVISORY MEANS THAT WINDS HIGHER THAN 30 MPH ARE
EXPECTED... WITH GUSTS TO 50 MPH. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$
000 
WWUS71 KPBZ 281348
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
948 AM EDT SAT OCT 28 2006

MDZ001-WVZ023-041-282200-
/O.CON.KPBZ.HW.W.0003.061028T2000Z-061029T1500Z/
GARRETT-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...KINGWOOD...
TERRA ALTA...PARSONS...DAVIS...THOMAS
948 AM EDT SAT OCT 28 2006

...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM EDT THIS
AFTERNOON TO 10 AM EST SUNDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM EDT THIS
AFTERNOON TO 10 AM EST SUNDAY. 

VERY STRONG WINDS WILL DEVELOP LATE SATURDAY THIS AFTERNOON INTO
EARLY SUNDAY MORNING...AS AN INTENSE LOW PRESSURE SYSTEM MOVES
INTO THE EASTERN GREAT LAKES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND POWER
INTERRUPTIONS. ALSO...DRIVING CAN BE AFFECTED. 

$$

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029>032-WVZ001>004-012-021-022-282200-
/O.CON.KPBZ.WI.Y.0009.061028T2000Z-061029T1500Z/
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST-
LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-
INDIANA-WASHINGTON-WESTMORELAND-GREENE-FAYETTE-HANCOCK-BROOKE-
OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER...
UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA...
EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...
HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE...
MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...
SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...
HERMITAGE...GROVE CITY...GREENVILLE...FARRELL...OIL CITY...
FRANKLIN...SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...
BUTLER...ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA...
WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...
MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON...
JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE...
UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON...
WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...MORGANTOWN
948 AM EDT SAT OCT 28 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM EDT THIS AFTERNOON
TO 10 AM EST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 4 PM EDT THIS AFTERNOON TO
10 AM EST SUNDAY. 

STRONG WINDS WILL DEVELOP ACROSS THE REGION LATE THIS AFTERNOON
INTO EARLY SUNDAY MORNING...AS AN INTENSE LOW PRESSURE SYSTEM
MOVES INTO THE EASTERN GREAT LAKES.

A WIND ADVISORY MEANS THAT WINDS HIGHER THAN 30 MPH ARE
EXPECTED... WITH GUSTS TO 50 MPH. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. THERE
CAN ALSO BE POWER INTERRUPTIONS. SO BE EXTRA CAREFUL.

$$
000 
WWUS71 KPBZ 282006
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
406 PM EDT SAT OCT 28 2006

MDZ001-WVZ023-041-290415-
/O.CON.KPBZ.HW.W.0003.000000T0000Z-061029T1500Z/
GARRETT-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...KINGWOOD...
TERRA ALTA...PARSONS...DAVIS...THOMAS
406 PM EDT SAT OCT 28 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. 

VERY STRONG WINDS CAN BE EXPECTED EARLY TONIGHT INTO SUNDAY MORNING...AS
AN INTENSE LOW PRESSURE SYSTEM MOVES INTO THE EASTERN GREAT LAKES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND POWER
INTERRUPTIONS. ALSO...DRIVING CAN BE AFFECTED.

$$

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029>032-WVZ001>004-012-021-022-290415-
/O.CON.KPBZ.WI.Y.0009.000000T0000Z-061029T1500Z/
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST-
LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-
INDIANA-WASHINGTON-WESTMORELAND-GREENE-FAYETTE-HANCOCK-BROOKE-
OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER...
UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA...
EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...
HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE...
MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...
SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...
HERMITAGE...GROVE CITY...GREENVILLE...FARRELL...OIL CITY...
FRANKLIN...SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...
BUTLER...ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA...
WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...
MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON...
JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE...
UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON...
WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...MORGANTOWN
406 PM EDT SAT OCT 28 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. 

STRONG WINDS CAN BE EXPECTED EARLY TONIGHT INTO SUNDAY
MORNING...AS AN INTENSE LOW PRESSURE SYSTEM MOVES INTO THE EASTERN
GREAT LAKES.

A WIND ADVISORY MEANS THAT WINDS HIGHER THAN 30 MPH ARE
EXPECTED... WITH GUSTS TO 50 MPH. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. THERE
CAN ALSO BE POWER INTERRUPTIONS. SO BE EXTRA CAREFUL.

$$
000 
WWUS71 KPBZ 290156
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
956 PM EDT SAT OCT 28 2006

MDZ001-WVZ023-041-290300-
/O.CAN.KPBZ.HW.W.0003.000000T0000Z-061029T1500Z/
GARRETT-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...KINGWOOD...
TERRA ALTA...PARSONS...DAVIS...THOMAS
956 PM EDT SAT OCT 28 2006

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE HIGH
WIND WARNING. SOME WIND GUSTS OF 35 TO 40 MPH ARE POSSIBLE THROUGH
DAYBREAK. 

$$

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029>032-WVZ001>004-012-021-022-290300-
/O.CAN.KPBZ.WI.Y.0009.000000T0000Z-061029T1500Z/
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST-
LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-
INDIANA-WASHINGTON-WESTMORELAND-GREENE-FAYETTE-HANCOCK-BROOKE-
OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER...
UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA...
EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...
HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE...
MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...
SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...
HERMITAGE...GROVE CITY...GREENVILLE...FARRELL...OIL CITY...
FRANKLIN...SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...
BUTLER...ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA...
WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...
MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON...
JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE...
UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON...
WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...MORGANTOWN
956 PM EDT SAT OCT 28 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND
ADVISORY. SOME WINDS GUSTS OF 35 TO 40 MPH ARE POSSIBLE THROUGH 
DAYBREAK.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this high wind warning went out at Oct 27, 3:47 PM EDT, 12 hours 17 minutes earlier.

Area forecast discussion, Oct 27, 3:47 PM EDT, 12 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
347 PM EDT FRI OCT 27 2006

.SHORT TERM (TONIGHT THROUGH SUNDAY)...
MAIN CONCERN WILL BE THE STRONG WIND GUSTS THAT WILL ACCOMPANY THE
PASSAGE OF THE LOW PRESSURE SYSTEM LATE SATURDAY INTO EARLY SUNDAY.
IN CONCURRENCE WITH NEIGHBORING FORECAST OFFICES, HAVE ISSUED A HIGH
WIND WATCH FOR THAT PERIOD. THE FORECAST WAS BASED ON BOTH THE GFS
AND NAM-WRF MODEL RUNS SHOWING 850 MB (5 KFT AGL) WINDS 50-60 KTS
SATURDAY EVENING WITH MODEL SOUNDINGS SHOWING A WELL-MIXED BOUNDARY
LAYER. SUBSIDENCE, AS EVIDENCED BY SURFACE PRESSURE RISES OF 3-5 MB,
SHOW THE POTENTIAL FOR WIND SPEEDS TO REACH 60 MPH SATURDAY NIGHT.

AS FOR RAIN, EXPECT RAIN TONIGHT TO TAPER TO SHOWERS SATURDAY IN THE
WAKE OF THE LOW PRESSURE CENTER. AS COLD AIR ENTERS THE UPPER OHIO
VALLEY, THE PRECIPITATION WILL CHANGE TO SNOW AT TIMES LATE SATURDAY
INTO SUNDAY. DUE TO THE WEST-TO-EAST ORIENTATION OF THE WINDS,
MOST OF THE TRULY LAKE EFFECT SNOW WILL BE WELL NORTH OF
INTERSTATE 80.

&&

.LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...
AFTER THE LOW PRESSURE SYSTEM EXITS THE REGION, THE UPPER JET STREAM
BECOMES MORE ZONAL. THIS WILL ALLOW TEMPERATURES TO MODERATE NEXT
WEEK, AS EVIDENCED BY GFS MOS AND HPC VALUES. SHORT-WAVE TROUGHS
RIPPLING THROUGH THIS ZONAL JET MAY BRING OPPORTUNITIES FOR
PRECIPITATION FOR THE MIDDLE AND LATTER PART OF THE WEEK.

&&

.AVIATION...
DEEPENING SURFACE LOW OVER WESTERN KY WILL MOVE ACROSS THE UPPER
OHIO VALLEY TONIGHT AND INTO WESTERN NY BY MIDDAY SATURDAY.
MVFR CONDITIONS WILL LOWER TO IFR ACROSS TERMINALS BY EARLY THIS
EVENING AS RAIN BECOMES STEADIER AND HEAVIER. EXPECT SOME GRADUAL
IMPROVEMENT TO MVFR DURING SATURDAY MORNING AFTER LOW PASSES BY AND
SURFACE WINDS BECOME WESTERLY. EXPECT WINDS TO GUST OVER 30 KT BY
LATE SATURDAY MORNING. ALSO MENTION LLWS FOR ALL TERMINALS EARLY
TONIGHT AS 2000 FOOT AGL WINDS INCREASE TO AROUND 30 KT.

WIND GUSTS OVER 40 KTS MAY BE POSSIBLE SATURDAY NIGHT.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...HIGH WIND WATCH FOR MDZ001 FROM 4 PM SATURDAY TO 10 AM SUNDAY.
OH...HIGH WIND WATCH FOR OHZ039>041-048>050-057>059-068-069 FROM 4
     PM SATURDAY TO 10 AM SUNDAY.
PA...HIGH WIND WATCH FOR PAZ007>009-013>016-020>023-029>032 FROM 4
     PM SATURDAY TO 10 AM SUNDAY.
WV...HIGH WIND WATCH FOR WVZ001>004-012-021>023-041 FROM 4 PM
     SATURDAY TO 10 AM SUNDAY.
&&
Hazardous weather outlook, Oct 27, 3:55 PM EDT, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
355 PM EDT FRI OCT 27 2006

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029>032-WVZ001>004-012-021>023-041-282000-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-
FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
355 PM EDT FRI OCT 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE NATIONAL WEATHER SERVICE HAS ISSUED A HIGH WIND WATCH FOR THE
UPPER OHIO VALLEY FOR SATURDAY AFTERNOON INTO SUNDAY MORNING. FAST
WINDS OF OVER 60 MPH ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED FOR TONIGHT BUT MAY BE
NEEDED SATURDAY NIGHT.

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 28, 4:04 AM EDTWind AdvisoryPBZBrooke, Hancock, Marion, Marshall, Ohio, Wetzel18 hr

Nearby

High Wind Warnings in Maryland, 2006High Wind Warnings in West Virginia, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.